MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMBOLD¿ FIBERED; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION EMBOLD¿ FIBERED; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001394240020060
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
When deploying the coil it was hard to move and advance forward.We tried resheathing it and flushing and it was trying to come out a side hole and would not advance.

Brand Name
EMBOLD¿ FIBERED
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key23778252
Report Number23778252
Device Sequence Number9933924
Product Code KRD
UDI-Device Identifier08714729983538
UDI-Public(01)08714729983538
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/03/2025
Report Date (Section F) 10/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001394240020060
Device Catalogue NumberM001394240020060
Device Lot Number33510626
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age20 MO
Event Location Hospital
Date Report to Manufacturer12/11/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/11/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age35 YR
Patient SexFemale
Date Report Sent to FDA10/03/2025